Please use this identifier to cite or link to this item: http://hdl.handle.net/2445/12420
Title: Renormalization and the equivalence theorem: On-shell scheme
Author: Espriu, D. (Domènec)
Matias, J.
Keywords: Renormalització (Física)
Teoria de camps (Física)
Partícules (Matèria)
Interaccions electromagnètiques
Renormalization (Physics)
Field theory (Physics)
Particles
Electroweak interactions
Issue Date: 1995
Publisher: The American Physical Society
Note: Reproducció digital del document publicat en format paper, proporcionada per PROLA i http://dx.doi.org/10.1103/PhysRevD.52.6530
It is part of: Physical Review D, 1995, vol. 52, núm. 11, p. 6530-6552
URI: http://hdl.handle.net/2445/12420
ISSN: 0556-2821
Appears in Collections:Articles publicats en revistes (Física Quàntica i Astrofísica)

Files in This Item:
File Description SizeFormat 
112303.pdf2.91 MBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.